I'm 37 year old Indian woman. My mensus had been very regular (26days) as clock. But it began to fluctuate since last year to (23-28 days) and the bleeding now lasts for 1-2 days only.
So I went to the GYN and he did tests, on follicular phase day 2- the FSH-6.6, LH-3.5 but Estadiol E2 was just 25. Then the doctor did an ultrasound scan of entire abdomen. Everything else was remarked normal but was mentioned that "Ovaries not well seen, suggests TVScan" But Im scared to do a TVS now.
Doctor, I am usually a healthy person, no complain of any sickness. I don't have any mood swing or hot flashes or any such symptom. So what can this be? I browsed all ove rthe net but coulnt find any exact reason. Is my ovarian reserve finished? Have my ovaries shrinked? Do I have anything with pitiutary or hypothalamus? I'm a divorcee from a one month marriage. and hoping to get married soon. Would I ever get children?
(My HGB level in blood is not satisfactory. Normally it's around 11 g/dL.
And I have a faintish/dizzy feeling once in a way and if I eat something it immediately becomes ok.
Blood sugar is normal. Cholesterol bit high.
Height 5.3 inches weight 53Kgs.
Your cycle day 2 E2 is normal. It should be low on cycle day 2. You do not have diminished ovarian reserve based on your cycle day 2 FSH and E2. However, your cycles may be too short and therefore may have problems with your luteal phase. I cannot know if you will have trouble getting pregnant but at age 37, you should try to get pregnant as soon as possible and if not pregnant after 6 months of trying, you should see a fertility specialist called a Reproductive Endocrinology and Infertility specialist.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.